# SDR AALA201601179008

- Difficulty date: January 16, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 9,444 hours, 3,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031000
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14C MOUNTED EMER LIGHT, WHITE LED LENS MISSING.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 14C AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-19.
